# SDR CX7A194J0433

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 29,009 hours, 33,387 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Loose
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

TAILPIPE HOY CWP LIGHT ILLUMINATED, SHUT DOWN RIGHT ENGINE.
